# SDR ZZDA2010588

- Difficulty date: November 17, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BUS DC EMERGENCY OFF ALERT.  REMOVED AND REPLACED EMERGENCY POWER RELAY AND EMERGENCY DC BUS SENSE RELAY.  OPS CHECK GOOD REF MM24-24.
